American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Heinz M. Schaettler. On the time-optimality of bang-bang trajectories in ${\mathbf{R}}^3$. Bull. Amer. Math. Soc. 16 (1987) 113-116. MR 866027.
Abstract, references, and article information   
View Article: PDF

[2] Emmanuel Nicholas Barron and Robert Jensen. The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations . Trans. Amer. Math. Soc. 298 (1986) 635-641. MR 860384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[4] S. Friedland and M. Schiffer. Global results in control theory with applications to univalent functions. Bull. Amer. Math. Soc. 82 (1976) 913-915. MR 0423148.
Abstract, references, and article information   
View Article: PDF

[5] E. C. Tomastik. Principal quadratic functionals . Trans. Amer. Math. Soc. 218 (1976) 297-309. MR 0405208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank H. Clarke. Maximum principles without differentiability. Bull. Amer. Math. Soc. 81 (1975) 219-222. MR 0361985.
Abstract, references, and article information   
View Article: PDF

[7] Harold H. Johnson. An application of the maximum principle to the geometry of plane curves . Proc. Amer. Math. Soc. 44 (1974) 432-435. MR 0348631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Junior Stein. Index theory for singular quadratic functionals in the calculus of variations. Bull. Amer. Math. Soc. 79 (1973) 1189-1192. MR 0328726.
Abstract, references, and article information   
View Article: PDF

[9] Zeev Nehari. Sufficient conditions in the calculus of variations and in the theory of optimal control . Proc. Amer. Math. Soc. 39 (1973) 535-539. MR 0319007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. S. Bradley and W. N. Everitt. Inequalities associated with regular and singular problems in the calculus of variations . Trans. Amer. Math. Soc. 182 (1973) 303-321. MR 0330606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1